# SDR USAA2014052200012

- Difficulty date: May 20, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 51,095 hours, 18,617 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Servo
- Part number: 31073110
- Part serial: 5040
- Condition: Unserviceable
- Location: Rt Aileron
- Part time: 51,095 hours, 18,617 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED SLIGHT ROLL OSCILLATIONS, LEFT DURING CRUISE CLIMB AT .78 265 KIAS FOLLOWED IMMEDIATELY BY FLIGHT CONTROL AILERON SERVO FAULT ECAM.  FLIGHT CONTROL STATUS PAGE DISPLAYED G AILERON SERVO INOPERATIVE SYMBOLOGY.  ALTITUDE FL310 CLIMBING. ROLL WAS BARELY NOTICEABLE.  INSTALLED SERVICEABLE RT AILERON GREEN HYD SYS SERVO CONTROL ACTUATOR IAW AMM 27-14-51-0401.
